# SDR C77A20140121026

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039315001
- Condition: Worn
- Location: Te Flap
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 3 INBD, PN 170-39315-001, WORN OUT OF LIMITS WIDTH REDUCTION W .002 INCHES IAW SRM 57-55-03 TABLE 102.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WORK ORDER 737209-527 IAW ETD 2011-170 01072E & EA E175-57-184 1 REV IR WORK ORDER 906309.
